I have had headaches and feel tired 9 days after Botox and Restylane. Is this related?

I had a top up of botox 9 days ago and restylene in my cheek and tear trough. It all looks ok and no bruising but I have headaches much of the day since the treatment and my head feels heavy and I feel listless and tired. Is this a reaction to botox or restylene or maybe I've just got a head cold but I have no other symptoms. Thanks

Doctor Answers 2

Botox/Restylane and headaches

Thank you for your question, it does not appear to that your injections caused the severity of symptoms this far out after your procedure. I would definitely check back with your injecting physician.

Side Effects from Botox

The side effects you are experiencing are not typical from Botox injections. However, if you are concerned I would definitely consult your treating physician for examination.

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.